# SDR 20000720SH037

- Difficulty date: June 19, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft serial: 15070260
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stabilizer
- Condition: Cracked
- Location: Inboard
- Part time: 1,500 hours
- Component: Spar
- Component part number: 043200156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH STABILIZER SPARS FOUND CRACKED IN THE UPPER BEND RADIUS FOR THE FLANGE AT THE INBOARD PAD ABOUT 2 INCHES FROM THE PADS.  THIS AREA IS CONCEALED UNDER STIFFENER 0432001-15 (ALSO CRACKED).  THIS WAS DISCOVERED DURING INSPECTION FOR AD 80-11-04, ALSO SPAR REINFORCMENT, PN 0432001-15, WAS CRACKED.  (X)
